# SDR REXA2016061301098

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 19,504 hours, 12,436 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STR 15 SEAT TRACK BETWEEN FS 744 AND FS 761 IS CHAFED AND HAS AREAS OF CORROSION.  FABRICATED, R & R SEAT TRACK SEGMENT RT STR 15, FS 744-761 IAW GREO 670-53-00-343 & AMM 25-26-01-000/400-801-A17.
